# SDR SIMA20130324004

- Difficulty date: March 24, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 26,586 hours, 23,051 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 12028455001
- Condition: Unsecure
- Location: Cabin Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2890 THE CREW REPORTED THE MAIN CABIN DOOR SEAL WAS COMING OFF IN UPPER CORNER.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE MAIN DOOR FRAME RUBBER SEAL IAW EMB AMM 53-21-01.  LEAK CHECK GOOD.  PERFORMED TEST OF THE MAIN DOOR INTERNAL ACTUATING HANDLE IAW EMB AMM 52-18-00-820-801A.  THE OPERATIONAL CHECK WAS WITHIN LIMITS WITH AN AVERAGE FORCE OF 40 LBS NEEDED TO OPEN DOOR.  THE AIRCRAFT WAS RETURNED TO SERVICE.
